MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV HIGH FLOW INFUSION LINE FOR 20, 23, 25 & 27G CANNULA SYSTEM

DUTCH OPTHALMIC RESEARCH CENTER BV HIGH FLOW INFUSION LINE FOR 20, 23, 25 & 27G CANNULA SYSTEM
Catalog Number 1279.HF
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 03/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre b.V.).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2018.Incident caused harm to the patient, hence it is reportable all available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
During surgery the eye collapsed.Perhaps there is something wrong with the gravity input set in cartridges.

Brand Name
HIGH FLOW INFUSION LINE FOR 20, 23, 25 & 27G CANNULA SYSTEM
Common Device Name
HIGH FLOW INFUSION LINE FOR 20, 23, 25 & 27G CANNULA SYSTEM
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7669803
Report Number1222074-2018-00232
Device Sequence Number19020536
Product Code NGY
UDI-Device Identifier08717872018546
UDI-Public08717872018546
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number1279.HF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2017
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;